# SDR RAIA980612

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31485
- Condition: Failed
- Location: Lt Mlg
- Part time: 42 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 7067 - STL - LEFT MAIN TIRE BLEW OUT ON TAKEOFF ROLL.  MAINTENANCE INSPECTED LEFT MAIN WHEEL AXLE FOR DAMAGE, NO DAMAGE NOTED.  REPLACED LEFT MAIN WHEEL ASSY.  (M)
